The 2010 JMSJ Outstanding Paper Prize
The Mathematical Society of Japan will award the JMSJ Outstanding Paper Prize each year, beginning in 2010, to the authors of most outstanding articles published in JMSJ (the Journal of the mathematical Society of Japan) in the preceding year. The prize committee is comprised of the editorial board members of JMSJ.
2010 Prize winners:
- Shigeaki Koike; Andrzej Święch:
- Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients, Vol. 61, No. 3 (2009) pp. 723--755
- Ken'ichi Ohshika:
- Constructing geometrically infinite groups on boundaries of deformation spaces, Vol. 61, No. 4 (2009) pp. 1261--1291